# SDR 97FDEA00804

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 21532
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65453132
- Condition: Cracked
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0191  051   CRACKED STRINGER CLIPS (2EA) AT BS 1030  6R AND  8R.   ***   S/D   ***   REMOVED AND REPLACED STRINGER CLIPS AT BS 1030, STR 6  AND 8 R/H.  IAW FED-EX SRM  51-10-1 AND FED-EX SRM 51-30-2.
